# SDR AALA202012219018

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 19,163 hours, 7,453 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF CENTER FITTING AT STR 23L BETWEEN FR 66 AND FR 68, MEASURING L=9.67 IN, W=0.5 IN, D=0.045 IN.  REPLACED CENTER FITTING WITH MODIFIED PART, IAW A321 SRM 51-72-11-911-001 AND 51-42-11-801 AND DRAWING D53480505.
